# SDR DHL2007803518

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

"B" CARGO DOOR SKIN REPAIR RIVETS EDGE DISTANCE NOT IN ACCORDANCE WITH SRM (UPPER PORTION) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 52-2-0 FIG 4 SHEET 3.  REMOVED EXISTING REPAIR IAW SRM 51-1-21.  FABRICATED REPAIR DOUBLER AND FILLER (AL7075T6 0.063")IAW SRM 52-2-0 FIG 4 SHEET 3, SRM 52-4-1 FIG 3 ITEM "K", SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 52-2-0 FIG 4 SHEET 3, SRM 51-1-21.
